Analytic differenceability of functions
1. Analytic differenceability of functions

Soodeh Mehboodi; Mohammad Hadi Hooshmand

Volume 3, Issue 1 , Winter 2021, Pages 1-12

http://dx.doi.org/10.30495/maca.2021.680048

Abstract
  Analytic summability of functions was introduced by Hooshmand in 2016. He used Bernoulli numbers and polynomials Bn(z) to define analytic summability and related analytic summand functions. ...  Read More
Generalized Ulam-Hyers stability of an alternate additive-quadratic-quartic functional equation in fuzzy Banach spaces
2. Generalized Ulam-Hyers stability of an alternate additive-quadratic-quartic functional equation in fuzzy Banach spaces

John Michael Rassias; Elumalai Sathya; Mohan Arunkumar

Volume 3, Issue 1 , Winter 2021, Pages 13-31

http://dx.doi.org/10.30495/maca.2021.680135

Abstract
  In this paper, we obtain and establish the generalized Ulam-Hyers stability of an additive-quadratic-quartic functional equation in fuzzy Banach spaces.  Read More
Some results on disjointness preserving Fredholm operators between certain Banach function algebras
3. Some results on disjointness preserving Fredholm operators between certain Banach function algebras

Lida Mousavi; Sedigheh Hosseini

Volume 3, Issue 1 , Winter 2021, Pages 32-39

http://dx.doi.org/10.30495/maca.2021.1924698.1002

Abstract
  For two algebras $\A$ and $\B$, a linear map $T : \A \lo \B$ is disjointness preserving if $x \cdot y = 0$ implies $Tx \cdot Ty = 0$ for all $x, y \in \A$ and is said ...  Read More
Weakly principally quasi-Baer rings and generalized triangular matrix rings
4. Weakly principally quasi-Baer rings and generalized triangular matrix rings

Kamal Paykan

Volume 3, Issue 1 , Winter 2021, Pages 39-45

http://dx.doi.org/10.30495/maca.2021.1925653.1004

Abstract
  A ring $R$ is called weakly principally quasi-Baer or simply (weakly p.q.-Baer) if the right annihilator of a principal right ideal is right $s$-unital by right semicentral ...  Read More
A proof of the Cauchy--Schwarz inequality from the change of reference frame
5. A proof of the Cauchy--Schwarz inequality from the change of reference frame

Nicola Fabiano

Volume 3, Issue 1 , Winter 2021, Pages 46-47

http://dx.doi.org/10.30495/maca.2021.1927475.1005

Abstract
  Inspired by [1] a proof of the Cauchy--Schwarz inequality is given by considering the transformation between two different inertial reference frames.  Read More
Stability of quartic functional equation in paranormed spaces
6. Stability of quartic functional equation in paranormed spaces

Karthikeyan Subramani; Choonkil Park; John Michael Rassias

Volume 3, Issue 1 , Winter 2021, Pages 48-58

http://dx.doi.org/10.30495/maca.2021.1924046.1001

Abstract
  In this paper, we prove the Ulam-Hyers stability of the following quartic functional equation in paranormed spaces using both direct and fixed point methods.  Read More